# SDR SWAA2014051427920

- Difficulty date: May 9, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 36,461 hours, 23,987 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: 5972161
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HYD QTY WENT TO 0 ON DECENT INTO MSP, RT HYD PRESS ALSO TO 0.  R & R RT HYD FILTER ASSEMBLY IAW MM.
